MathSciNet Relay Station
MathSciNet bibliographic data
MR1668569 (99m:81053) 81Q10 (47B39 47N50)
Damanik, David Singular continuous spectrum for a class of substitution Hamiltonians. Lett. Math. Phys. 46 (1998), no. 4, 303–311.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement